Isolated prime numbers in an interval
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1958), pp. 154-162
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_2_a12,
author = {N. I. Klimov},
title = {Isolated prime numbers in an interval},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {154--162},
year = {1958},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_2_a12/}
}
N. I. Klimov. Isolated prime numbers in an interval. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1958), pp. 154-162. http://geodesic.mathdoc.fr/item/IVM_1958_2_a12/